# SDR UPS03841344

- Difficulty date: September 23, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 43,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN SUBFLOOR FINGER DOUBLER IS CRACKED AT STA 930 AT BL 0.  REMOVED, FABRICATED AND REPLACED FINGER DOUBLER IAW DWG 5646674 AND SRM 53-7-3 FIG 4, 51-1-20D.
